I took the medication on the 29th and the next day, where i had pain inside my penis shaft it cleared up but i had to pee a few times also but went to normal with a smell, also had gas that smell very bad I had crap dark and stinky the first time and the next i had it hard like a rock with little ones too, so im been getting pains in my stomach, i also have a white light coat on my tongue but how it shown on the internet the middle and back is stomach problems, not sure if i took the right medicine?
No responses have yet been posted. Add your response to this question.
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Dec 2014 • 1 answer
Updated 24 Jul 2015 • 1 answer
Updated 28 May 2016 • 1 answer
Updated 17 Sep 2017 • 1 answer
I only took 1 dose of azithromycin (powder) because when I took the 2 tablets I got very nauseous...
Updated 11 Mar 2018 • 1 answer